# SDR USAA2011082900008

- Difficulty date: August 11, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON FLOORBEAM VERTICAL ATTACH ANGLE AT BS 328, RBL 32.  REPLACED FLOORBEAM VERTICAL ATTACH ANGLE AT BS 328, RBL 32 IAW EA 103286.
